All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Juan D. Moreno-Ternero
 
''The proportional rule for multi-issue bankruptcy problems''
( 2009, Vol. 29 No.1 )
 
 
We investigate how to extend bankruptcy rules to the more general setting in which claims may refer to different issues. We consider two natural procedures and show that, among all bankruptcy rules, the proportional rule is the only one whose extensions according to the two procedures yield the same outcomes.
 
 
Keywords: Multi-issue bankruptcy problems, proportional rule, characterization result.
JEL: D6 - Welfare Economics: General
D7 - Social Choice
 
Manuscript Received : Feb 06 2009 Manuscript Accepted : Mar 27 2009

  This abstract has been downloaded 316 times                The Full PDF of this paper has been downloaded 87712 times